# SDR SWAA2016102409003

- Difficulty date: October 1, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 42,951 hours, 24,816 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 40 AND 45.64.   REPAIRED THE BULKHEAD WEB IAW SRM.
